Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 4, NWS Miami, FL

January 22, 2011

NWS Miami, FL issued this small craft advisory at Jan 22, 2011, 4:14 AM EST. It took effect at Jan 22, 2011, 7:00 AM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2011, 4:14 AM EST (09:14 UTC)
In effect from
Jan 22, 2011, 7:00 AM EST
Expired
Jan 23, 2011, 2:34 PM EST
In force
32 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WHUS72 KMFL 220914
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
414 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC AND GULF OF
MEXICO WATERS THROUGH AT LEAST EARLY SUNDAY MORNING...


AMZ650-651-670-671-GMZ656-657-676-222030-
/O.NEW.KMFL.SC.Y.0004.110122T1200Z-110123T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
414 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. 



* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO INCREASE RAPIDLY
  AS A COLD FRONT MOVES THROUGH THE AREA THIS MORNING. SURFACE
  WINDS WILL INCREASE TO ABOVE 20 KNOTS AND REMAIN AT THAT SPEED
  AT LEAST THROUGH SUNDAY MORNING. SEAS WILL ALSO REACT BY
  BUILDING TO 6 TO 8 FEET IN THE GULF OF MEXICO AND UP TO 7 FEET
  OVER THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
673 
WHUS72 KMFL 221047
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
547 AM EST SAT JAN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC AND GULF OF
MEXICO WATERS THROUGH AT LEAST EARLY SUNDAY MORNING...

GMZ656-657-676-221930-
/O.NEW.KMFL.MF.Y.0003.110122T1047Z-110122T1400Z/
/O.CON.KMFL.SC.Y.0004.110122T1200Z-110123T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
547 AM EST SAT JAN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO INCREASE 
  RAPIDLY AS A COLD FRONT MOVES THROUGH THE AREA THIS MORNING. 
  SURFACE WINDS WILL INCREASE TO ABOVE 20 KNOTS AND REMAIN AT 
  THAT SPEED AT LEAST THROUGH SUNDAY MORNING. SEAS WILL ALSO 
  REACT BY BUILDING TO 6 TO 8 FEET IN THE GULF OF MEXICO AND UP 
  TO 7 FEET OVER THE ATLANTIC WATERS. 

* VISIBILITY: ISOLATED POCKETS OF VERY LOW VISIBILITY WILL OCCUR
  ACROSS LAKE OKEECHOBEE AND THE NEARSHORE GULF OF MEXICO WATERS
  THIS MORNING. FOG IS EXPECTED TO THIN AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

AMZ610-221400-
/O.NEW.KMFL.MF.Y.0003.110122T1047Z-110122T1400Z/
LAKE OKEECHOBEE-
547 AM EST SAT JAN 22 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

* VISIBILITY: ISOLATED POCKETS OF VERY LOW VISIBILITY WILL OCCUR
  ACROSS LAKE OKEECHOBEE AND THE NEARSHORE GULF OF MEXICO WATERS
  THIS MORNING. FOG IS EXPECTED TO THIN AFTER SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

AMZ650-651-670-671-221930-
/O.CON.KMFL.SC.Y.0004.110122T1200Z-110123T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
547 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO INCREASE 
  RAPIDLY AS A COLD FRONT MOVES THROUGH THE AREA THIS MORNING. 
  SURFACE WINDS WILL INCREASE TO ABOVE 20 KNOTS AND REMAIN AT 
  THAT SPEED AT LEAST THROUGH SUNDAY MORNING. SEAS WILL ALSO 
  REACT BY BUILDING TO 6 TO 8 FEET IN THE GULF OF MEXICO AND UP 
  TO 7 FEET OVER THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
808 
WHUS72 KMFL 221407
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
907 AM EST SAT JAN 22 2011

...DENSE FOG ADVISORY HAS EXPIRED...
...SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC AND GULF OF
MEXICO WATERS THROUGH AT LEAST EARLY SUNDAY MORNING...

GMZ656-657-676-222215-
/O.EXP.KMFL.MF.Y.0003.000000T0000Z-110122T1400Z/
/O.CON.KMFL.SC.Y.0004.000000T0000Z-110123T0900Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
907 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO INCREASE 
  RAPIDLY AS A COLD FRONT MOVES THROUGH THE AREA THIS MORNING. 
  SURFACE WINDS WILL INCREASE TO ABOVE 20 KNOTS AND REMAIN AT 
  THAT SPEED AT LEAST THROUGH SUNDAY MORNING. SEAS WILL ALSO 
  REACT BY BUILDING TO 6 TO 8 FEET IN THE GULF OF MEXICO AND UP 
  TO 7 FEET OVER THE ATLANTIC WATERS. 

* VISIBILITY: FOG HAS LIFTED OVER THE GULF WATERS, THEREFORE THE
  DENSE FOG ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-221515-
/O.EXP.KMFL.MF.Y.0003.000000T0000Z-110122T1400Z/
LAKE OKEECHOBEE-
907 AM EST SAT JAN 22 2011

...DENSE FOG ADVISORY HAS EXPIRED...

VISIBILITIES HAVE IMPROVED, THEREFORE THE DENSE FOG ADVISORY IS NO
LONGER IN EFFECT.

$$

AMZ650-651-670-671-222215-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-110123T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
907 AM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO INCREASE 
  RAPIDLY AS A COLD FRONT MOVES THROUGH THE AREA THIS MORNING. 
  SURFACE WINDS WILL INCREASE TO ABOVE 20 KNOTS AND REMAIN AT 
  THAT SPEED AT LEAST THROUGH SUNDAY MORNING. SEAS WILL ALSO 
  REACT BY BUILDING TO 6 TO 8 FEET IN THE GULF OF MEXICO AND UP 
  TO 7 FEET OVER THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
701 
WHUS72 KMFL 230249
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
949 PM EST SAT JAN 22 2011


AMZ650-651-670-671-231200-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-110124T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
949 PM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED DECREASE FROM AROUND
  25 KNOTS DOWN TO 20 KNOTS OVERNIGHT...AS THE PRESSURE GRADIENT
  RELAXES OVER THE AREA. THE WINDS WILL CONTINUE TO SLOWLY
  DECREASE ON SUNDAY AND BY SUNDAY NIGHT BE AROUND 10 TO 15 KNOTS.
  HOWEVER...THE SEAS WILL REMAIN AT 6 TO 8 FEET IN THE ATLANTIC
  WATERS TONIGHT..BEFORE SLOWLY DECREASING ON MONDAY AND BE AROUND
  7 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-231200-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-110123T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
949 PM EST SAT JAN 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO DECREASE FROM 20
  TO 25 KNOTS THIS EVENING DOWN TO AROUND 20 KNOTS BY MONDAY
  MORNING. THE NEAR-SHORE GULF SEAS WILL REMAIN BELOW 7 FEET.
  HOWEVER...THE OFFSHORE GULF SEAS WILL BE AROUND 7 FEET TONIGHT
  BEFORE DECREASING BELOW 7 FEET MONDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
443 
WHUS72 KMFL 230923
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
423 AM EST SUN JAN 23 2011

AMZ651-671-231030-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-110124T0300Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
423 AM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SURFACE WIND SPEEDS HAVE DECREASED OVER THE ATLANTIC WATERS OFF
MIAMI-DADE AND BROWARD COUNTIES. THIS IN TURN WILL RESULT IN
IMPROVING MARINE CONDITIONS THIS MORNING. THEREFORE...THE SMALL
CRAFT ADVISORY HAS BEEN DISCONTINUED. HOWEVER...MARINERS ARE STILL
ADVISED TO EXERCISE CAUTION TODAY AS SEAS OF UP TO 6 FEET ARE
STILL POSSIBLE.

$$

GMZ656-657-676-231030-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-110123T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
423 AM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SURFACE WIND SPEEDS HAVE DECREASED OVER THE GULF OF MEXICO WATERS
OFF COLLIER AND MAINLAND MONROE COUNTIES. THIS IN TURN WILL RESULT IN
IMPROVING MARINE CONDITIONS THIS MORNING. THEREFORE...THE SMALL
CRAFT ADVISORY HAS BEEN DISCONTINUED. HOWEVER...MARINERS ARE STILL
ADVISED TO EXERCISE CAUTION TODAY AS SEAS OF UP TO 6 FEET ARE
STILL POSSIBLE.

$$

AMZ650-670-232130-
/O.EXT.KMFL.SC.Y.0004.000000T0000Z-110124T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
423 AM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST MONDAY.

* WINDS AND WAVES: SURFACE WINDS ARE EXPECTED TO CONTINUE TO
  DECREASE TODAY TO WELL BELOW 20 KNOTS. HOWEVER...SEAS WILL
  REMAIN AT 5 TO 7 FEET AT LEAST THROUGH EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
906 
WHUS72 KMFL 231934
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EST SUN JAN 23 2011

SMALL CRAFT ADVISORY HAS BEEN REPLACED WITH SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS.

AMZ650-670-241500-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-110124T1500Z/
/O.NEW.KMFL.SW.Y.0001.110123T1934Z-110124T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
234 PM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY BEEN REPLACED WITH SMALL CRAFT FOR
HAZARDOUS SEAS UNTIL 10 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS REPLACED THE SMALL
CRAFT ADVISORY WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS...WHICH IS IN EFFECT UNTIL 10 AM EST MONDAY.

* WAVES: SEAS WILL REMAIN AT 5 TO 7 FEET IN THE NEAR-SHORE WATERS
  OF PALM BEACH COUNTY UP TO 6 TO 8 FEET IN THE GULF STREAM WATERS
  OF PALM BEACH COUNTY TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 3:46 AM EST, 28 minutes earlier.

Area forecast discussion, Jan 22, 3:46 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
346 AM EST SAT JAN 22 2011

.SHORT TERM...LATEST SFC OBS INDICATE A COLD FRONT LOCATED ACROSS
CENTRAL FLORIDA AS SHOWN BY THE RAPID DECREASE IN DEW POINTS
BEHIND IT. A LARGE AREA OF STRATUS ASSOCIATED WITH THIS SYSTEM
COVERED MOST OF THE PENINSULA FROM JUST SOUTH OF LAKE OKEECHOBEE
AREA NORTHWARD. WL EXPECTED THESE LOW CLOUDS TO SPREAD SOUTH AND
COVER MOST OF SOUTH FLORIDA AS THE FRONT MOVES SOUTH TODAY. THIS
COULD RESULT IN LOWER MAX AFTERNOON TEMPS THAN BOTH, MET MOS AND
MAV MOS ARE FORECASTING...AND SO DECIDED TO GO A COUPLES OF
DEGREES LOWER WITH MAX TEMPS REMAINING MOSTLY IN THE M/U 60S AND
BARELY MAKING IT TO AROUND 70, IF AT ALL, OVER EXTREME SOUTHEAST
SECTIONS. THE FRONT SHOULD MOVE SOUTHEAST OF THE AREA LATER THIS
AFTERNOON WITH RAPID CLEARING BY THIS EVENING AND OVERNIGHT. A
MUCH COLDER AIR MASS WILL USHER IN AS A SURFACE HIGH OVER SE U.S.
MOVES SOUTH TO NE GULF OF MEX. LATEST GUIDANCE SUGGEST MIN TEMPS
SUNDAY MORNING FALLING TO NEAR OR AROUND FREEZING OVER GLADES AND
HENDRY COUNTIES TO NEAR 40 WEST COAST AND LOW/MID 40S EAST COAST.
ALTHOUGH CONFIDENCE IS HIGHER THAN 24 HRS AGO, UNCERTAINTIES STILL
EXITS DUE TO RECENT FLIP FLOPPING OF THE MODELS. WITH 24 HRS STILL
FOR THIS EVENT, WL LET DAY SHIFT EXAMINE LATEST GUIDANCE AND OBS
TREND BEFORE DECIDING WHETHER UPDATE THE CURRENT FREEZE WATCH FOR
GLADES/HENDRY TO A WARNING OR NOT. THERE IS ALSO A POSSIBILITY OF
HAVING TO INCLUDE NORTHERN PORTIONS OF COLLIER COUNTY IN THIS
DECISION. IN ADDITION...WINDCHILL VALUES COULD FALL TO L/M 30S
ACROSS AREAS WEST OF LAKE OKEECHOBEE AND M/U 30S OVER THE REST OF
THE INTERIOR. THE CAVEAT BEING DECOUPLING OF THE LOWER ATMOSPHERE
OVER INLAND AREAS...IN WHICH CASE SFC WINDS COULD DIMINISH FASTER
THAN CURRENTLY FORECAST, THEREBY LESSENING THE CHILL EFFECT.

MONDAY THROUGH TUESDAY...RAPID WARM UP EXPECTED AS THE SURFACE
HIGH MOVES EASTWARD TO THE WESTERN ATLANTIC AND WINDS SHIFT TO
MORE NE TO E.

WEDNESDAY THROUGH FRIDAY...ANOTHER DIVE OF THE POLAR JET OVER ERN
U.S. WL PUSH ANOTHER COLD FRONT DOWN THE PENINSULA AND THROUGH THE
LOCAL AREA LATE TUE NIGHT/EARLY WEDNESDAY MORNING WITH ANOTHER
SURGE OF COLD AIR AFFECTING THE AREA THROUGH THE END OF THE WORK WEEK.

&&

.MARINE...SFC WINDS WILL RAPIDLY INCREASE AS THE FRONT MOVES
THROUGH THE AREA WATERS TODAY WITH WIND SPEEDS INCREASING TO ABOVE
20 KTS OVER THE ATLANTIC AND GULF WATERS LATER THIS MORNING AND
REMAINING ABOVE 20 KTS THROUGH TONIGHT. SEAS WILL ALSO RESPOND BY
BUILDING TO 7 TO 8 FEET OVER THE GULF WATERS AND UP TO 7 FEET OVER
THE ATLANTIC WATERS. WL ISSUE A SMALL CRAFT ADV FOR THESE WATERS
THIS MORNING AND ALSO A CAUTION STATEMENT FOR LAKE OKEECHOBEE FOR
SLIGHTLY LOWER WIND SPEEDS. MARINE CONDITIONS SHOULD IMPROVE
SIGNIFICANTLY BY THE END OF THE WEEKEND OR BEGINNING OF NEXT WEEK.

&&

.FIRE WEATHER...ALTHOUGH DEW POINTS ARE EXPECTED TO DROP TO THE
UPPER 20S TO MID 30S BY SUNDAY MORNING, A SHIFT IN THE SFC WINDS
TO MORE NE BY AFTERNOON WILL ALLOW DEW POINTS TO BOUNCE BACK INTO
THE UPPER 30S/MID 40S BY EARLY AFTERNOON...AND ALTHOUGH RH VALUES
MAY FALL TO AROUND 35% OVER WESTERN INTERIOR...THIS MAY LIMIT THE
DURATION TO ONLY A COUPLE OF HOURS. MIN RH SHOULD REMAIN ABOVE
CRITICAL LEVELS THEREAFTER.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  42  65  52 / 20 -  -  10
FORT LAUDERDALE  70  44  68  54 / 20 -  -  10
MIAMI            70  46  68  59 / 20 -  -  10
NAPLES           62  39  63  46 / 20 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR GLADES-
     HENDRY.

AM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY
     FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY
     FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT
     20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE,
     FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
     FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE...47/RGH
AVIATION/RADAR/FIRE...04/AT
Hazardous weather outlook, Jan 22, 3:49 AM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EST SAT JAN 22 2011

FLZ063-066>075-168-172>174-230530-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
349 AM EST SAT JAN 22 2011

...HAZARDOUS MARINE CONDITIONS THROUGH LATE TONIGHT...
...FREEZING TEMPERATURES POSSIBLE NORTH AND WEST OF LAKE OKEECHOBEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL OCCUR ACROSS THE
COASTAL ATLANTIC AND GULF OF MEXICO WATERS TODAY.

WAVES: STRONG NORTHWEST WINDS WILL ALLOW SEAS TO BUILD INTO THE 7
TO 8 FEET RANGE IN THE GULF STREAM AND GULF OF MEXICO WATERS
BEYOND 20 NAUTICAL MILES FROM SHORE. A SMALL CRAFT ADVISORY IS
CURRENTLY IN EFFECT FOR HAZARDOUS MARINE CONDITIONS.

TEMPERATURES: LATE TONIGHT AND INTO SUNDAY MORNING TEMPERATURES
WILL FALL INTO THE UPPER 20S TO MID 30S ACROSS GLADES AND HENDRY
COUNTIES AND MUCH OF INLAND SECTIONS OF COLLIER COUNTY. ALONG THE
GULF AND ATLANTIC COAST TEMPERATURES WILL BE IN THE UPPER 30S TO
MID 40S.

RIP CURRENTS: NORTHWEST WINDS OF NEAR 20 MPH WILL PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE COLLIER COUNTY COAST FROM
MARCO ISLAND NORTHWARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY WILL START OF CHILLY ACROSS SOUTH FLORIDA WITH TEMPERATURES
AROUND OR A FEW DEGREES BELOW THE FREEZING MARK FROM AROUND IMMOKALEE
IN THE NORTHERN SECTIONS OF COLLIER COUNTY TO POINTS NORTHWARD ACROSS
GLADES AND HENDRY COUNTIES. SUNDAY MORNING LOW TEMPERATURES WILL
BE IN THE MID 30S AND 40S ACROSS THE REST OF SOUTH FLORIDA.
TEMPERATURES WILL BE AROUND 10 DEGREES WARMER DURING MONDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 5:43 AM ESTDense Fog AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more3 hr
Jan 22, 5:47 AM ESTMarine Dense Fog AdvisoryMFL3 hr
Jan 22, 1:18 PM ESTFreeze WarningMFLGlades, Hendry20 hr
Jan 22, 2:25 PM ESTFire Weather WatchMFLCollier14 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.